# SDR GUUA93721111509A

- Difficulty date: November 15, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,730 hours, 36,496 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VERY STRONG CHEMICAL ODOR INSIDE PLANE.  REPLACED RT ENGINE PRESSURE FUEL LINE, OPS CHECK OK.
